# SDR USAABB97038

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 416T20084
- Condition: Not Installed
- Location: L-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING ANNUAL SLIDE DEPLOYMENT INSPECTION, L-3 DOOR SLIDE DID NOT DEPLOY.  MAINTENANCE FOUND THAT THE GIRT BAR HAD NOT BEEN INSTALLED.  ENGINEERING HAS ISSUED A FLEET CAMPAIGN DIRECTIVE TO CHECK THE INSTALLATION OF ALL 767 SLIDES.  (M)
